Existence and uniqueness of solutions to singular quasilinear Schrodinger equations
作者: Li-Li Wang
作者单位: 1Tonghua Normal Univ., Jilin, China
刊名: Electronic Journal of Differential Equations, 2018, Vol.2018 (38,), pp.1-9
来源数据库: Directory of Open Access Journals
关键词: Quasilinear Schrodinger equationSingularityUniqueness
原始语种摘要: In this article we study a quasilinear Schrodinger equations withsingularity. We obtain a unique and positive solution by usingthe minimax method and some analysis techniques.
全文获取路径: DOAJ  (合作)
分享到:

×
关键词翻译
关键词翻译
  • uniqueness 唯一性
  • quasilinear 准线性的
  • singular 奇异的
  • minimax 极小极大
  • solution 溶液
  • equation 方程
  • obtain 获得
  • analysis 分析
  • article 冠词
  • positive 阳片